Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Suggest treatment for dandruff

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6248 Questions
Question
Hi I am XXXX, 25 years old, I have dandruff, not severe, am using sebowash daily, Kindly help me on this?
Posted Wed, 20 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer:
use ketoconazole shampoo

Detailed Answer:
Hello
Thanks for the query.
Sebowash is a mild steroid shampoo.
It should not be used daily as it May cause harm to scalp.
For dandruff you can use ketoconazole shampoo.
It is better and without side effects.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for dandruff 4 hours later
May I know,which shampoo should I use? Kindly suggest some names.
 
 
Answered by Dr. Rahul Kumar 19 hours later
Brief Answer:
fungicide or candid tv

Detailed Answer:
Hello
You can use fungicide or candid tv shampoo.
The ingredient of both is ketoconazole.
You can use any of these.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for dandruff 19 hours later
Thank you
 
 
Answered by Dr. Rahul Kumar 2 days later
Brief Answer:
welcome

Detailed Answer:
You are most welcome.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor